HUSCAP logo Hokkaido Univ. logo

Hokkaido University Collection of Scholarly and Academic Papers >
Graduate School of Science / Faculty of Science >
Hokkaido University Preprint Series in Mathematics >

A maximal inequality associated to Schr\{o}dinger type equation.

Files in This Item:
pre685.pdf226.82 kBPDFView/Open
Please use this identifier to cite or link to this item:http://doi.org/10.14943/83836

Title: A maximal inequality associated to Schr\{o}dinger type equation.
Authors: Cho, Yonggeun Browse this author
Lee, Sanghyuk Browse this author
Shim, Yongsun Browse this author
Keywords: SchrÄodinger type equation
maximal operator
angular regularity
Issue Date: 2005
Journal Title: Hokkaido University Preprint Series in Mathematics
Volume: 685
Start Page: 1
End Page: 10
Abstract: In this note, we consider a maximal operator supt2R ju(x; t)j = supt2R jeit­(D)f(x)j, where u is the solution to the initial value problem ut = i­(D)u, u(0) = f for a C2 function ­ with some growth rate at in¯nity. We prove that the operator supt2R ju(x; t)j has a mapping property from a fractional Sobolev space H 1 4 with additional angular regularity to L2 loc.
Type: bulletin (article)
URI: http://hdl.handle.net/2115/69490
Appears in Collections:理学院・理学研究院 (Graduate School of Science / Faculty of Science) > Hokkaido University Preprint Series in Mathematics

Submitter: 数学紀要登録作業用

Export metadata:

OAI-PMH ( junii2 , jpcoar )


 

Feedback - Hokkaido University